A member asked:

Could the gardisil vaccine have caused my 7 cm ovarian cyst? i never had any issues until after the vaccine and even had to have surgery to remove it.

8 doctors weighed in across 4 answers
Dr. Daniel Lee answered

Specializes in Obstetrics and Gynecology

There is no association between guardasil and ovarian cysts. The vaccine helps your body establish immune protection against hpv. It doesn't have any effect on your ovaries.

Answered Apr 2, 2019

5.5k views

Thank
Dr. John Geisler answered

Specializes in Gynecologic Oncology

No, the hpv vaccine (gardasil) did not cause your ovarian cyst. It affects your immune system and not your ovaries.

Answered Dec 9, 2013

5.5k views

Thank
Dr. Larry Lutwick answered

Specializes in Infectious Disease

Something occurs after something else does not mean that it was caused by it.

Answered Nov 23, 2012

5.5k views

Thank
Dr. Ted Strange answered

Specializes in Internal Medicine

No relationship with vaccine and cyst development.

Answered Jul 18, 2013

5.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...